# SDR SWAA2016101308724

- Difficulty date: September 27, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,876 hours, 53,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FRAME CORRODED AT BS 747, BETWEEN STRINGERS 26 - 27R.   REPAIRED THE FRAME IAW SRM.
